zbMATH — the first resource for mathematics

Operator positivity and analytic models of commuting tuples of operators. (English) Zbl 1385.47007
Authors’ abstract: We study analytic models of operators of class \(C_{\cdot 0}\) with natural positivity assumptions. In particular, we prove that for an \(m\)-hypercontraction \(T \in C_{\cdot 0}\) on a Hilbert space \(\mathcal H\), there exist Hilbert spaces \(\mathcal E\) and \(\mathcal E_*\) and a partially isometric multiplier \(\theta \in \mathcal M(H^2(\mathcal E), A^2_m(\mathcal E_*))\) such that \[ \mathcal H \mathcal Q_{{\theta}} = A^2_m(\mathcal E_*) \theta H^2(\mathcal E) \text{ and } T P_{\mathcal Q_\theta} M_z|_{\mathcal Q_\theta}, \] where \(A^2_m(\mathcal E_*)\) is the \(\mathcal E_*\)-valued weighted Bergman space and \(H^2(\mathcal E)\) is the \(\mathcal E\)-valued Hardy space over the unit disc \(\mathbb{D}\). We then proceed to study analytic models for doubly commuting \(n\)-tuples of operators and investigate their applications to joint shift co-invariant subspaces of reproducing kernel Hilbert spaces over the polydisc. In particular, we completely analyze doubly commuting quotient modules of a large class of reproducing kernel Hilbert modules, in the sense of J. Arazy and M. Engliš [Trans. Am. Math. Soc. 355, No. 2, 837–864 (2003; Zbl 1060.47013)], over the unit polydisc \(\mathbb{D}^n\).

47A45 Canonical models for contractions and nonselfadjoint linear operators
47A13 Several-variable operator theory (spectral, Fredholm, etc.)
47A15 Invariant subspaces of linear operators
47A20 Dilations, extensions, compressions of linear operators
47A80 Tensor products of linear operators
47B32 Linear operators in reproducing-kernel Hilbert spaces (including de Branges, de Branges-Rovnyak, and other structured spaces)
47B38 Linear operators on function spaces (general)
Full Text: DOI arXiv
[1] [AEM]C. Ambrozie, M. Englis and V. M”uller, Operator tuples and analytic models over general domains in Cn, J. Operator Theory 47 (2002), 287–302.
[2] [AT02]C. Ambrozie and D. Timotin, On an intertwining lifting theorem for certain reproducing kernel Hilbert spaces, Integral Equations Operator Theory 42 (2002), 373–384. · Zbl 1009.47013
[3] [AT03]C. Ambrozie and D. Timotin, A von Neumann type inequality for certain domains in Cn, Proc. Amer. Math. Soc. 131 (2003), 859–869. · Zbl 1047.47003
[4] [AE]J. Arazy and M. Englis, Analytic models for commuting operator tuples on bounded symmetric domains, Trans. Amer. Math. Soc. 355 (2003), 837–864. · Zbl 1060.47013
[5] [BB]J. Ball and V. Bolotnikov, A Beurling type theorem in weighted Bergman spaces, C. R. Math. Acad. Sci. Paris 351 (2013), 433–436. · Zbl 1277.47012
[6] [BNS]T. Bhattacharyya, E. K. Narayanan and J. Sarkar, Analytic model of doubly commuting contractions, arXiv:1309.2384. · Zbl 1375.32011
[7] [CDS]A. Chattopadhyay, B. K. Das and J. Sarkar, Tensor product of quotient Hilbert modules, J. Math. Anal. Appl. 424 (2015), 727–747. · Zbl 1302.47034
[8] [CV]R. Curto and F.-H. Vasilescu, Standard operator models in the polydisc, Indiana Univ. Math. J. 42 (1993), 791–810. · Zbl 0805.47007
[9] [MV]V. M”uller and F.-H. Vasilescu, Standard models for some commuting multioperators, Proc. Amer. Math. Soc. 117 (1993), 979–989. · Zbl 0777.47009
[10] [NF]B. Sz.-Nagy and C. Foia\c{}s, Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, 1970.
[11] [S14]J. Sarkar, Jordan blocks of H2(Dn), J. Operator Theory 72 (2014), 371–385.
[12] [S15]J. Sarkar, An invariant subspace theorem and invariant subspaces of analytic reproducing kernel Hilbert spaces. I, J. Operator Theory 73 (2015), 433–441. [To]A. Tomerlin, Products of Nevanlinna–Pick kernels and operator colligations, Integral Equations Operator Theory 38 (2000), 350–356.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.